# SDR BIGA2012022301

- Difficulty date: February 20, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N700WJ
- Make and model: Cessna 425
- Aircraft serial: 4250036
- Aircraft time: 10,877 hours
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 57170411
- Condition: Worn
- Location: Brake System
- Part time: 10,877 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RETURNING THE PILOT REPORTED A "SPONGY" LEFT BRAKE AND REDUCED BRAKING DURING TAXI.  THE MASTER CYLINDER WAS DISASSEMBLED.  THE FLUID OUT OF THE CYLINDER WAS BLACK AND APPEARED TO HAVE BLACK O-RING MATERIAL CONTAMINATING THE FLUID.  THE MASTER CYLINDER WAS CLEANED, INSPECTED, AND REPACKED WITH NEW O-RINGS.  THE SYSTEM WAS FLUSHED, BLED, AND OPS CHECKED NORMAL.  THE O-RINGS APPEARED VERY WORN.
